Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 27, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 1, 2015, 10:01 AM EDT for Trumbull County, Ohio. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 10:01 AM EDT (14:01 UTC)
- Expired
- Jun 2, 2015, 2:12 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.90 ft at Jun 1, 2015, 5:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS41 KCLE 011401
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EDT MON JUN 1 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-012201-
/O.NEW.KCLE.FL.W.0027.150601T1401Z-150602T0241Z/
/PHAO1.1.ER.150601T1205Z.150601T1600Z.150601T2041Z.UU/
1001 AM EDT MON JUN 1 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Eagle Creek At Phalanx Station
* From this morning until this evening
* At 9:00 AM Monday the stage was...9.7 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 9.5 feet.
* The river will remain at or just above flood stage through the
afternoon and recede this evening.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$3 follow-up statements
081
WGUS81 KCLE 011546
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 AM EDT MON JUN 1 2015
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-012340-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-150601T2340Z/
/PHAO1.1.ER.150601T1205Z.150601T1500Z.150601T1740Z.UU/
1146 AM EDT MON JUN 1 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 11:00 AM Monday the stage was 10.2 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$896
WGUS81 KCLE 012331
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
731 PM EDT MON JUN 1 2015
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-020731-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-150602T0844Z/
/WDVO1.1.ER.150601T1145Z.150601T1900Z.150602T0244Z.NO/
731 PM EDT MON JUN 1 2015
The flood warning continues for
The Portage River At Woodville.
* At 6:30 PM Monday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage later this evening.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC155-020731-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-150602T1204Z/
/PHAO1.1.ER.150601T1205Z.150601T2130Z.150602T0604Z.UU/
731 PM EDT MON JUN 1 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 7:00 PM Monday the stage was 10.8 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late
tonight.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic693
WGUS81 KCLE 020612
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 AM EDT TUE JUN 2 2015
...The flood warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-020642-
/O.CAN.KCLE.FL.W.0027.000000T0000Z-150602T1204Z/
/PHAO1.1.ER.150601T1205Z.150601T2130Z.150602T0524Z.UU/
212 AM EDT TUE JUN 2 2015
The flood warning is cancelled for
The Eagle Creek At Phalanx Station.
* At 2:00 AM Tuesday the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 1:24 AM Tuesday.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 1, 7:39 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 1, 7:39 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
739 AM EDT MON JUN 1 2015
.SYNOPSIS...
LOW PRESSURE OVER SOUTHEAST PENNSYLVANIA WILL MOVE OFFSHORE TODAY
AS ANOTHER UPPER LEVEL IMPLUSE SPEADS LIGHT SHOWERS OVER CENTRAL
AND SOUTHERN OHIO. COOL HIGH PRESSURE OVER THE NORTHERN GREAT
LAKES WILL SLOWLY MOVE EAST THE FIRST HALF OF THE WEEK. MOISTURE
FROM THE SOUTH MAY BEGIN TO SPREAD ACROSS THE AREA LATER IN THE
WEEK AHEAD OF A COLD FRONT LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH RADAR MOSAIC SHOWING LIGHT RAIN EXPANDING NORTHEAST INTO OHIO
ALONG WITH ENHANCED HIGH CLOUDS AND THE LATEST RUN OF THE HRRR
SHOWING MORE LIGHT ECHOES OVER THE REGION IN THE LATE AFTERNOON,
HAVE DECIDED TO INCREASE POPS SLIGHTLY FOR THE AFTERNOON MAINLY
ACROSS THE SOUTHERN COUNTIES.
PREVIOUS DISCUSSION...
FOR TODAY EXPECT CONSIDERABLE CLOUDINESS AS LOW CLOUDS PERSIST
ALONG WITH A FEW PATCHES OF DRIZZLE FROM THE DEPARTING SYSTEM TO
THE EAST. IN ADDITION A SECONDARY UPPER LEVEL IMPLUSE WILL LIKELY
SPREAD LIGHT SHOWERS BACK INTO OHIO FOR THE AFTERNOON. THE SHOWERS
MAY REACH AS FAR NORTH AS US 30 SO WILL INCLUDE A SLIGHT CHANCE OF
SHOWERS IN THOSE AREAS. THE HRRR GFS AND ECMWF ALL SPEAD VERY
LIGHT PCPN BACK INTO THE SOUTHERN COUNTIES. THIS AGREES WELL WITH
THE GROWING BAROCLINC LEAF SEEN ON THE IR IMAGERY AND INCREASING
RADAR ECHOES ON THE REGIONAL MOSAIC OVER KY AND SOUTHERN INDIANA.
RATHER COOL TEMPERATURES WILL CONTINUE TODAY WITH HIGH 55 TO 60.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL SHORT WAVE OVER THE SOUTHERN MISSISSIPPI VALLEY WILL MOVE
LITTLE THROUGH THIS PERIOD. DRIER AIR IN THE NORTHERN BRANCH OF
THE JET STREAM WILL MOVE INTO THE REGION AS HIGH PRESSURE OVER
THE CENTRAL GREAT LAKES SHIFTS EAST. THERE COULD STILL BE A FEW
SPRINKLES IN THE SOUTHEAST COUNTIES EARLY THIS EVENING BEFORE
DRIER AIR FILTERS IN.
ON WEDNESDAY THE CYCLONIC CIRCULATION AT THE SURFACE AND ALOFT
WILL INCREASE AND DRAW MOISTURE NORTHWEST INTO THE SOUTHERN
PORTION OF THE FORECAST AREA. WILL NEED TO INTRODUCE POPS. THE
SHOWERS SHOULD BE LIGHT.
TEMPERATURES WILL SLOWLY MODERATE AS 850 MB TEMPERATURES WARM.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
SOMEWHAT UNSETTLE PERIOD AS THE SOUTHEAST UPPER LOW GRADUALLY
FILLS AND SHIFTS EAST WHILE A UPPER TROUGH APPROACHES AND CROSSES THE
REGION FROM THE WEST OVER THE WEEKEND. THE TIMING OF THIS FEATURE
DIFFERS BETWEEN THE ECMWF AND THE GFS. FOR NOW WILL INCLUDE A
CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. TEMPERATURES WILL BE
SLIGHTLY ABOVE NORMAL.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE UPPER GREAT LAKES AND SPREAD
SOUTH ACROSS NORTHERN OHIO ON MONDAY AFTERNOON. MEANWHILE...AN
UPPER LEVEL DISTURBANCE WILL TRACK SOUTH OF THE COLUMBUS
AREA...DRAWING UP MODEST AMOUNTS OF SUBTROPICAL MOISTURE OVER THE
REGION. THIS MOISTURE WILL TRANSLATE TO MOSTLY OVERCAST SKIES WITH
PERHAPS A FEW ISOLATED SPRINKLES...AND WILL EFFECTIVELY STALL THE
SOUTHERN ADVANCE OF THE HIGH/DRIER AIR ACROSS NORTHERN OHIO.
STILL EXPECT SITES TO GRADUALLY RECOVER TO VFR BY LATE AFTERNOON
AS CIGS LIFT. WESTERN SITES WILL LIKELY RECOVER EARLIER THAN
EASTERN AND SOUTHERNMOST SITES.
OUTLOOK...NON VFR LIKELY LATE WED INTO THU...AND AGAIN ON SAT.
&&
.MARINE...
WAVES WILL DECREASE TO THE 2 TO 4 FOOT RANGE ON THE OPEN
LAKE AS NE FLOW DECREASES TO LESS THAN 15 KNOTS BY LATE MONDAY
AFTERNOON. IN THE NEAR SHORE...WAVES WILL DECREASE TO 1 TO 3 FEET.
SMALL CRAFT ADVISORY FROM THE ISLANDS EAST STILL SET TO EXPIRE AT 10
AM THIS MORNING. ALREADY ALLOWED THE SMALL CRAFT TO EXPIRE IN THE
WESTERN BASIN THIS MORNING. HIGH PRESSURE WILL START TO BUILD ACROSS
THE NORTHERN LAKES ON TUESDAY AND WILL ALLOW FOR NORTHEAST FLOW TO
PERSIST. WAVE ACTION WILL GENERALLY BE 2 TO 4 FEET ON THE OPEN LAKE.
BY WEDNESDAY THE WIND WILL BECOME 10 KNOTS OR LESS ACROSS MOST OF
THE LAKE AS THE HIGH REACHES ITS CLOSEST POINT OF APPROACH. BY
THURSDAY MORNING THE HIGH WILL BE LOCATED OFF THE NEW ENGLAND COAST
AND THE FLOW WILL BE SOUTHERLY ACROSS LE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
PA...BEACH HAZARDS STATEMENT UNTIL 11 AM EDT THIS MORNING FOR
PAZ001.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
LEZ144>149.
&&
SYNOPSIS...LAPLANTE
NEAR TERM...LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...LAPLANTE
AVIATION...MAYERS
MARINE...MAYERSHazardous weather outlook, Jun 1, 5:06 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 506 AM EDT MON JUN 1 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 506 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-020915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 506 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:18 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 24 hr |
| Jun 1, 11:33 AM EDT | River Flood Warning | CLE | Lake | 10 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.